MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed alinity i tsh results for a patient that has a diagnosis of graves¿ disease, trab positive, and is taking mercazole 5mg daily.The following results were provided: sid (b)(6) tsh result = <0.0083 iu/ml, repeat result = 0.0086 iu/ml patient¿s previous tsh results: august tsh 0.065 iu/ml, may tsh 0.416 iu/ml, february tsh 3.189 iu/ml.Additional lab data provided: free t4 result = 1.41 ng/ml ¿ result was normal.Free t3 result is elevated, however, no specific data provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed alinity i tsh results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer confirm the complaint issue.The ticket search by lot indicates that the reagent lots performed as expected for this product.A review of tracking and trending did not identify any trends for the complaint issue.The device history record review on lot 58166ud00 did not show any deviations or non-conformances associated with the complaint issue.The overall performance of alinity i tsh reagent was reviewed using worldwide field data.The median population result for the complaint lot are within established limits, indicating that the lot are performing acceptably in the field.Labeling was reviewed and found to adequately address the issue.Based on the investigation, no systemic issue or deficiency of the alinity i tsh assay for lot number 58166ud00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed alinity i tsh results for a patient that has a diagnosis of graves¿ disease, trab positive, and is taking mercazole 5mg daily.The following results were provided: sid (b)(6) tsh result = <0.0083 iu/ml, repeat result = 0.0086 iu/ml.Patient¿s previous tsh results: (b)(6) tsh 0.065 iu/ml, (b)(6) tsh 0.416 iu/ml, (b)(6) tsh 3.189 iu/ml.Additional lab data provided: free t4 result = 1.41 ng/ml ¿ result was normal free t3 result is elevated, however, no specific data provided no impact to patient management was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20278891
Report Number3005094123-2024-00489
Device Sequence Number20723822
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public(01)00380740131142(17)250509(10)58166UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2025
Device Catalogue Number07P48-20
Device Lot Number58166UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown